Question

I got some medication from the dermatologist not too long ago. Like last

week. I couldn’t pick it up until that following friday. I’ve been using the

medicine it’s three types.. Erythromycin Topical Soultion, BP 5% and

tetracycline. The Bp I’m allowed to use only once daily. He gave me double

for the tetracycline and I’m suppose to take that 2 hrs after a meal.. which is

hard with a big glass of water. It seems as though my acne is getting worst

though. Has anybody every been through this? It’s really stressful. I try to

drink mostly water but it’s beginning to bug me tremendously. He said I’ll see

results in six weeks. blah..

Answer

what your dermatologist gives you is one of the acne treatment and he is

giving you right treatment but;

-if no resonse for 1 month go back and ask your dcotor to change the treatment

-some people do not respond to some acne treatment and respond to other

acne care products are more like :

-retin a

-differin

-clindamycin

/div rel=